MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strip vial returned expired - unable to test.Most likely underlying root cause: mlc-12- product expired.The test strips referenced in this report are part of recall #1052693-06/13/16-001-r.Test strip (b)(4).Note: manufacturer contacted customer on 12/18/2017 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for low blood glucose results.The customer is concerned with results obtained of 119, 133 and 110 mg/dl.The expected fasting blood glucose test result range is 175 to 220 mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2017, a back to back blood test was performed non-fasting by the customer and produced test results of 181 and 185 mg/dl using true balance meter.The test strip lot manufacturer's expiration date is 12/15/2017 and open vial date is 2 weeks ago.The test the meter memory was reviewed for previous test result history: (b)(6).Customer called in states the meter is reading low after meals.Customer is concerned that fasting results obtained after meals of 119 mg/dl, 133 mg/dl and 110 mg/dl are too low for her especially if she has eaten food she should not have eaten.Customer is storing test strips correctly and states she opened a new vial (lot bt5047) and her reading are fine.Customer is aware vial will soon expire in a few days but states strips should still produce an accurate reading.Customer denies the need for medical attention at the time of call and denies signs and symptoms of hyperglycemia at the time of call.Customer did verify that she is testing at least 2 hours after her meals before eating her next meal and she feels the readings are too low.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7167543
Report Number1000113657-2018-00025
Device Sequence Number13796026
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBS4707
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1